# SDR IPXA2M74623

- Difficulty date: June 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING FIXED L/E COMPT BEADED DOUBLER CRACKED AT APPRX STA, XORS444.  REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER BEWTEEN XOS542-547 IAW STASA EA 011-5730-01-A4072, REV IR & EO MD11-5730-47977-A FAA 8100-9.
